MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SL NG PREP 200BX; STATLOCK

C.R. BARD, INC. (COVINGTON) -1018233 SL NG PREP 200BX; STATLOCK
Catalog Number NG0120
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "sterile only when included as a component in a sterile kit.This package does not maintain sterility; use once catheter kit package is opened.Discard if package is opened or damaged.1.Peel off backing.2.Adhere to nose.3.Wrap around tube.4.Change every 3-5 days." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the statlock nasogastric peeled off despite using skin protectant.

Brand Name
SL NG PREP 200BX
Common Device Name
STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6958149
Report Number1018233-2017-05345
Device Sequence Number13633066
Product Code KMK
UDI-Device Identifier10801741076173
UDI-Public(01)10801741076173
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNG0120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1